Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#264873] of Guillermo Sapiro

Papers Published

  1. Sapiro, G; Kimmel, R; Shaked, D; Kimia, BB; Bruckstein, AM, Implementing continuous-scale morphology via curve evolution, Pattern Recognition, vol. 26 no. 9 (1993), pp. 1363-1372, ISSN 0031-3203
    (last updated on 2017/12/14)

    Abstract:
    A new approach to digital implementation of continuous-scale mathematical morphology is presented. The approach is based on discretization of evolution equations associated with continuous multiscale morphological operations. Those equations, and their corresponding numerical implementation, can be derived either directly from mathematical morphology definitions or from curve evolution theory. The advantages of the proposed approach over the classical discrete morphology are demonstrated. © 1993.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320